# SDR SWIA200311745

- Difficulty date: January 27, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N587SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7062
- Aircraft time: 18,424 hours, 17,567 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Part number: 16050105
- Part serial: DCL03693
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF FROM OKC THE NOSE GEAR DISAGREEMENT WARNING WENT OFF, PERFORMED QRH PROCEDURE AND RETURNED FOR LANDING AT OKC.  REMOVED AND REPLACED NLG IAW 32-21-01.
